# SDR AALA202008059024

- Difficulty date: August 3, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 59,276 hours, 24,316 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285A12001
- Condition: Defective
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH FLAPS WOULD NOT DEPLOY TO 30 DEGREES WHEN SELECTED. MOVED TO 25 DEGREES AND STOPPED. REPLACED FLAP SLAT ELECTRONIC UNIT (FSEU) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 27-51-01.
